# SDR SWAA2024061075494

- Difficulty date: April 16, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Lbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 312 WL282 LBL 33 CRACKED (ABOVE L-1 DOOR CUTOUT).<[01] ACCOMPLISHED EA M-22-153-01244(737-NG-SWA-BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33BETWEEN S-5L AND S-6L;[02] VERIFIED STEP 1
